# SDR SWAA2012101108448

- Difficulty date: September 28, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 34,598 hours, 23,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT NLG STRUT DOOR AFT HINGE CUTOUT SKIN CRACKED.  REPAIRED SKIN IAW SRM.
